# SDR VNAA2020021261102

- Difficulty date: January 26, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 37,078 hours, 36,859 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oscillates
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT 27000 FEET RIGHT ENGINE N1 OSCILLATED BETWEEN 81 TO 88 SLOWED THE PLANE AND IT STEADIED OUT. CONTINUED THE FLIGHT. PERFORMED ENG. RUN & CHECK N1 SPEED-CONTROL AMP. CHK. FOUND OK AND NO N1 OSCILLATION AT THIS TIME.
